It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi!

I'm on Lexapro as well. I've been taking it since May or so. I've noticed that my hands are shaky sometimes (when I first started taking it, my hands were shaking pretty much constantly). I also had some arm twitchiness. When I asked my doctor about it, he told me that the shakiness is actually a good sign because it means that the Lexapro is working. He also said that the shakiness would eventually go away. It's gotten a lot better for me, but like I said, I still have shaky hands sometimes.

Everyone reacts differently to medications, so I don't know if the Lexapro will increase your shakiness or not, but I just thought I would share my experience with it.





All times are GMT -7. The time now is 12:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!